• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Do you ever get so stressed out that you feel dizzy or jut break down and cry?

I wasn't sure where else to put this, but since stress can be a health problem and this isn't for fun.

 
Mrs.BAT

Asked by Mrs.BAT at 11:06 PM on Nov. 9, 2010 in Health

Level 38 (105,028 Credits)
This question is closed.
Answers (7)
  • I feel the same way myownhappiness does. i used to take lorazepam, lexapro, prozac and lamictal. Not at the same time of course. None of them ever worked for me, but I'm glad to see they actually help someone out there. It is very normal to get so stressed that you get dizzy, lightheaded, fatigued or just break down and cry. It's your body's natural reaction to certain situations, raising blood pressure (which can cause the dizziness and such) and providing your body with adrenaline, forcing it to choose whether to use the added energy for "fight" or "flight". I usually try to take deep breaths to calm myself down. But if that doesn't work, I go ahead and cry, crying relieves those feelings more than you think.
    Johnnysxangel

    Answer by Johnnysxangel at 11:25 PM on Nov. 9, 2010

  • yes for me the dr calls it anxiety. I take Lorazepam daily for it because my life is a never ending fuck cycle
    myownhappiness

    Answer by myownhappiness at 11:08 PM on Nov. 9, 2010

  • Yup.
    jessicarae787

    Answer by jessicarae787 at 11:14 PM on Nov. 9, 2010

  • Not the dizziness, but the breaking down, yes I've had that.
    musicpisces

    Answer by musicpisces at 11:29 PM on Nov. 9, 2010

  • sure that is stress
    DOLL1952

    Answer by DOLL1952 at 11:13 PM on Nov. 9, 2010

  • the dizziness sounds like blood pressure,and yeh I can relate!
    anichols1

    Answer by anichols1 at 6:11 AM on Nov. 10, 2010

  • Yeah but the blood pressure could be brought on by the stress of the depression. And yes, I've felt like that for the past four years but anti-depressants are just to horrible to take.
    ShouldHaveLeft

    Answer by ShouldHaveLeft at 9:45 AM on Nov. 10, 2010